JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE EQUIVALENCE CONDITIONS FOR SEMIALGEBRAICALLY PROPER MAPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 35, Issue 2,  2013, pp.319-327
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2013.35.2.319
 Title & Authors
THE EQUIVALENCE CONDITIONS FOR SEMIALGEBRAICALLY PROPER MAPS
Park, Dae Heui;
  PDF(new window)
 Abstract
In this paper we compare the notion of proper map in the category of topological spaces with that in the category of semialgebraic sets. To do this, we find some equivalence conditions for semialgebraically proper maps. In particular, we prove that a continuous semialgebraic map is semialgebraically proper if and only if it is proper. Moreover, we compare the semialgebraically proper map with the proper map in the sense of Delfs and Knebush [4].
 Keywords
semialgebraic set;semialgebraic map;proper map;
 Language
English
 Cited by
 References
1.
J. Bochnak, M. Coste and M.-F. Roy, Real Agebraic Geometry, Erg. der Math. und ihrer Grenzg., vol. 36, Springer-Verlag, Berlin Heidelberg, 1998.

2.
N. Bourbaki, General Toplogy, Assison-Wesley, 1966.

3.
G. W. Brumfiel, Quotient space for semialgebraic equivalence relation, Math. Z. 195 (1987), 69-78. crossref(new window)

4.
H. Delfs and M. Knebusch, Semialgebraic topology over a real closed field II: Basic theory of semialgebraic spaces, Math. Z. 178 (1981), 175-213. crossref(new window)

5.
J. Dugundji, Toplogy, Allyn and Bacon, Boston, 1966.

6.
R. Robson, Embedding semi-algebraic spaces, Math. Z. 183 (1983), 365-370. crossref(new window)

7.
C. Scheiderer, Quotients of semi-algebraic spaces, Math. Z. 201 (1989), 249-271. crossref(new window)